MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AUGMENT REAMER DRIVER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER BIOMET, INC. AUGMENT REAMER DRIVER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number SBGL3701
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during glenoid augment reaming the tip of a ball hex augment reamer broke.The event occurred intra-operatively; all fragments were retrieved, and a new instrument tray was opened to replace the broken instrument and proceed.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.

Brand Name
AUGMENT REAMER DRIVER
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24650147
Report Number0001822565-2026-00876
Device Sequence Number15994615
Product Code KWS
UDI-Device Identifier00889024575202
UDI-Public(01)00889024575202(10)64615278
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K193180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberSBGL3701
Device Lot Number64615278
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale